# SDR IXXA110065O

- Difficulty date: October 6, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 77,544 hours, 19,753 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Condition: Unknown
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WHEN GEARS WERE BEING RETRACTED THE CREW A HEARD LOUD NOISE IN NOSE GEAR AREA.  THEY CYCLED NOSE GEAR AND NOISE CONTINUED.  THEY RETURNED TO WITHOUT FURTHER INCIDENT.   ON POST FLIGHT INSPECTION BOTH DOORS WERE CLOSED AND LATCHED. MAINTENANCE INSPECTED BOTH LEFT AND RIGHT NOSE GEAR DOORS FOR MECHANICAL DEFECTS, NONE NOTED IAW DACO 32-20-0. AIRCRAFT WAS RETURNED TO SERVICE.
